English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Towards a Littlewood-Richardson rule for Kac-Moody homogeneous spaces

MPS-Authors
/persons/resource/persons235066

Chaput,  Pierre-Emmanuel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

chaput_towards_oa_2012.pdf
(Any fulltext), 532KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Chaput, P.-E., & Perrin, N. (2012). Towards a Littlewood-Richardson rule for Kac-Moody homogeneous spaces. Journal of Lie Theory, 22(1), 17-80. Retrieved from http://arxiv.org/pdf/0902.0152.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1F21-5
Abstract
There is no abstract available